RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 11  


A criterion for completeness of an analytic vector field on a locally compact Abelian group
S. S. Akbarov
3
A characteristic feature of the $n$-dimensional sphere in the Euclidean space $E^{n+p}$
I. I. Bodrenko
23
On a theorem of Bellman on Fourier coefficients
B. I. Golubov
31
Parabolic equations with a small parameter, and large deviations for diffusion processes
S. Ya. Makhno
41
Solvability of initial-boundary value problems for Euler's equations for flows of an ideal incompressible nonhomogeneous fluid and an ideal barotropic fluid bounded by free surfaces
V. I. Sedenko
57
Coercive error estimates in the projection and projection-difference methods for parabolic equations
V. V. Smagin
79
On the theory of the Cauchy problem for an ordinary differential equation with discontinuous right-hand side
V. V. Filippov
95
Smoothing of abstract functions
I. G. Tsar'kov
119
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019